Overcome Facial Blushing Easily After Using Whitening Cream?
Hello I’m a 17-year-old woman I use DR whitening cream, the intention is to get rid of pimples thank God my pimple came down after using it, but if I get sunlight my face turns red, how do I restore it to the beginning so it’s not red anymore
Thank you for the question.
Excessive sun exposure can indeed make the skin become irritated so it looks reddish. It could also be that your skin is reddened easily when exposed to sunlight caused by dilation of blood vessels under the skin (telangiectasia), thin skin structure, allergies, contact dermatitis, skin infections, lupus, atopic dermatitis, hormonal disorders, disorders of blood vessels, and so. So, your condition can occur related to the cream you used before, it could also be due to other influences.
If it is true that the cream you are using is prescribed directly by the doctor, and is also used according to the doctor's recommendations, often complaints like this are not dangerous and will improve by itself along with the process of skin regeneration. However, if in doubt, it would not hurt you to go back to see your doctor or dermatologist. Usually, your doctor will give you a special cream or sunscreen to help ease your complaint. It could also be done with other therapeutic modalities if necessary.
For the time being, so that complaints aren't too distracting, you can first do the following:
Limit physical activity outside the home, especially in broad daylight Use wide-brimmed hats, umbrellas, and brightly colored clothing if you must do activities outside the home during the day Don't forget to use a moisturizer and sunscreen before your activity Don't rub excessive skin Diligent washing face morning and evening with mild cleansing soap that suits your skin type Don't overuse cosmetics Drink water and eat more fruits and vegetables Don't sleep too late at night Don't get too many thoughts Hope it helps ..